Czechoslovak Mathematical Journal, Vol. 55, No. 2, pp. 465-470, 2005

Homomorphic images and rationalizations
based on the Eilenberg-MacLane spaces

Dae-Woong Lee

Department of Mathematics, Chonbuk National University, Chonju, Chonbuk 561-756, the Republic of Korea, e-mail: dwlee@math.chonbuk.ac.kr

Abstract: Are there any kinds of self maps on the loop structure whose induced homomorphic images are the Lie brackets in tensor algebra? We will give an answer to this question by defining a self map of $\Omega\Sigma K(\Bbb Z, 2d)$, and then by computing efficiently some self maps. We also study the topological rationalization properties of the suspension of the Eilenberg-MacLane spaces. These results will be playing a powerful role in the computation of the same $n$-type problems and giving us an information about the rational homotopy equivalence.

Keywords: Lie bracket, tensor algebra, rationalization, Steenrod power

Classification (MSC 2000): 55S37, 55P62


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]